# SDR SWAA2025040806856

- Difficulty date: March 18, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN; L-1 DOOR; FWD SIDE; STRUCTURE INTERCOSTAL HAS EVIDENCE OF CRACK BTW STA 294.5 & 303.9; STR 16L.<[01] ACCOMPLISHED REMOVE AND REPLACE ON FAULT# TTG8Q00ZBWQ7;[02] VERIFIED CORRECTIVE ACTION 1
